# SDR VNAA202209029952

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 25,936 hours, 19,641 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: SH6703300311
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE AFTER SEALANT REMOVAL ON UPPER BEACOM, SCRIBE LINES WAS FOUND ON FUSELAGE SKIN. (REF. SURROUND BEACOM SEATTLEMENT AREA).
DAMAGED FUSELAGE SKIN. (REF. SURROUND BEACOM SEATTLEMENT AREA) WAS REPAIRED PER EA 22-C7-53-1002 REV. IR
